Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control!

Has anyone taken the birth control Yasmin and had depression or sadness as a side effect?

Answer Question
 
PANZONSMOM

Asked by PANZONSMOM at 10:40 AM on Nov. 30, 2010 in General Parenting

Level 19 (7,058 Credits)
Answers (4)
  • Yasmin had the opposite effect on me.
    ballewal

    Answer by ballewal at 10:42 AM on Nov. 30, 2010

  • Dunno which one it was, buy my daughter found she reacted that way to one brand.
    LindaClement

    Answer by LindaClement at 10:43 AM on Nov. 30, 2010

  • Depression is a common side effect with ANY hormonal birthcontrol. I do not take hormones, so I have no first hand experience, but it's something which can come with just about any of them.
    SabrinaMBowen

    Answer by SabrinaMBowen at 10:52 AM on Nov. 30, 2010

  • I never experience that with yasmin. I did have constant bleeding for 3 months and had to be taken off of it. I have the Mirena IUD now and love it.
    Mom2Just1

    Answer by Mom2Just1 at 1:59 PM on Nov. 30, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN